Alert archive / Wyoming / Frost Advisories in 2005

Frost Advisory 2, NWS Cheyenne, WY

September 12, 2005

NWS Cheyenne, WY issued this frost advisory at Sep 12, 2005, 3:26 PM MDT. It took effect at Sep 13, 2005, 1:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2005, 3:26 PM MDT (21:26 UTC)
In effect from
Sep 13, 2005, 1:00 AM MDT
Expired
Sep 13, 2005, 7:00 AM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 122126
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT MON SEP 12 2005

WYZ061-062-065-130530-
/X.NEW.KCYS.FR.Y.0002.050913T0700Z-050913T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
326 PM MDT MON SEP 12 2005

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST
ADVISORY FOR LATE TONIGHT FOR THE LOWER ELEVATIONS OF CARBON AND
ALBANY COUNTIES IN SOUTH CENTRAL WYOMING. 

MUCH COOLER AIR WAS ALREADY SPREADING INTO THESE AREAS LATE THIS
AFTERNOON IN THE WAKE OF A STRONG PACIFIC COLD FRONT. AS WINDS
DIMINISH AND SKIES CLEAR LATE THIS EVENING...TEMPERATURES WILL
FALL RAPIDLY REACHING THE LOWER 30S BY EARLY TUESDAY MORNING.

PEOPLE WITH FROST SENSITIVE PLANTS OR LATE SEASON GARDENS MAY WANT
TO TAKE PRECAUTIONS TO PROTECT THEIR VEGETATION OVERNIGHT.  


$$

JLH
1 follow-up statement
000 
WWUS75 KCYS 130633
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1233 AM MDT TUE SEP 13 2005

WYZ061-062-065-131300-
/X.CON.KCYS.FR.Y.0002.050913T0700Z-050913T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
1233 AM MDT TUE SEP 13 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING...

MUCH COOLER AIR CONTINUES TO SPREAD INTO THE AREA IN THE WAKE OF
A STRONG PACIFIC COLD FRONT. WINDS HAVE DIMINISHED AND SKIES HAVE
BECOME MOSTLY CLEAR. TEMPERATURES WILL FALL RAPIDLY THROUGH EARLY
MORNING AND WILL REACH THE LOWER 30S BY SUNRISE.

PEOPLE WITH FROST SENSITIVE PLANTS OR LATE SEASON GARDENS MAY
WANT TO TAKE PRECAUTIONS TO PROTECT THEIR VEGETATION OVERNIGHT.

$$
KMD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 12, 2:50 PM MDT, 36 minutes earlier.

Area forecast discussion, Sep 12, 2:50 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT MON SEP 12 2005

.SHORT TERM...STRONG UPPER TROUGH IS CURRENTLY MOVING ENE INTO
CENTRAL WY.  SURFACE LOW IS NEAR DGW WITH PACIFIC COLD FRONT SWWD
TO WEST OF LAR AND THEN INTO NWRN CO.  FRONT WILL RACE EAST THIS
EVENING AND EXIT OUR PART OF NEBRASKA PANHANDLE JUST BEFORE 06Z.
SMALL AREA OF MID-UPPER 40 DEWPOINT AIR OVER PANHANDLE WILL GET
PULLED INTO REGION AHEAD OF SURFACE LOW WITH VERY SMALL THREAT
OF STRONG TSTMS FROM LUSK OVER TO CDR WHERE BEST POPS WILL BE
THIS EVENING.  THE SHOWERS/TSTMS NEAR RWL HAVE BEEN WEAKENING
BEHIND THE UPPER TROUGH...SO THESE ARE NOT EXPECTED TO MAKE IT
INTO SE WY OR SOUTHERN PANDANDLE.  CLEARING AND DECREASING WINDS
FROM WEST TO EAST LATER THIS EVENING.  LOW TEMPS WILL BE QUITE
COOL...AND WILL POST FROST ADVY FOR RWL/LAR AREAS.  TUE WILL
BE MOSTLY SUNNY EARLY.  SOME CLOUDS WILL DEVELOP TUE AFTERNOON
WITH A FEW SHOWERS POSSIBLE NEAR SOUTHERN WY BORDER...REMOVED
ANY SHOWERS TO THE NORTH.  PARTLY CLOUDY TUE NITE AND COOL AGAIN.

.LONG TERM...WEDNESDAY THROUGH MONDAY...
A SERIES OF DISTURBANCES WILL TRACK ACROSS THE WESTERN U.S.
THROUGH THE PERIOD. THE RESULT WILL BE A FLAT UPPER LEVEL RIDGE
AND GENERALLY SEASONAL TEMPERATURES AND PRECIPITATION WITH LOCAL
BREEZY TO WINDY AREAS.

DURING THE DAY ON WEDNESDAY A FAST MOVING DISTURBANCE WILL DIVE
OUT OF BRITISH COLUMBIA AND SKIRT THE NORTHERN SECTION OF WYOMING.
SIMULTANEOUSLY AN UPPER LEVEL LOW WILL LIFT OUT OF THE GREAT
BASIN AND TRACK NORTHEAST WARD ACROSS SOUTHERN WYOMING. THE MODELS
POSITION MOST OF THE AVAILABLE MOISTURE WITH THE NORTHERN SYSTEM.
THE FLAT UPPER RIDGE HOLDS OVER WYOMING THURSDAY THROUGH SATURDAY
ALLOWING TEMPERATURES TO REBOUND TOWARD NORMAL. THE NEXT UPPER
DISTURBANCE TRACKS ACROSS MONTANA ON SUNDAY ONCE AGAIN COOLING
TEMPERATURES AND BRINING PRECIPITATION TO THE NORTHERS SECTIONS
OF THE CWA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FROST ADVY LATE TNGT LOWER ELEVTNS S CNTRL ZNS 61..62..65.

NE...NONE.

&&

SHORT TERM...HATTEN
LONG TERM....COPLEY
Hazardous weather outlook, Sep 12, 11:00 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MDT MON SEP 12 2005

NEZ001>003-WYZ060-131145-
SIOUX-DAWES-BOX BUTTE-NIOBRARA-
1100 AM MDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN PORTION OF
THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO EARLY THIS EVENING. A FEW OF THESE STORMS MAY PRODUCE DAMAGING
WINDS AND SOME HAIL AS THEY MOVE NORTHEAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

NEZ019>021-054-055-WYZ059-061>070-131145-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-CONVERSE-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
1100 AM MDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EARLY THIS EVENING.  WHILE NO SEVERE WEATHER IS EXPECTED...BRIEF
GUSTY WINDS TO 45 MPH MAY OCCUR WITH A FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SMALL CHANCE OF LATE DAY THUNDERSTORMS TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JLH

Nearby

Frost Advisories in Wyoming, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.